|previous article in this issue||next article in this issue|
Document Details :
Title: Recursive Calculation of Survival Probabilities
Author(s): DICKSON, David C.M. , WATERS, Howard R.
Journal: ASTIN Bulletin
Volume: 21 Issue: 2 Date: November 1991
In this paper we present an algorithm for the approximate calculation of finite time survival probabilities for the classical risk model. We also show how this algorithm can be applied to the calculation of infinite time survival probabilities. Numerical examples are given and the stability of the algorithms is discussed.